| Model Number |
CHONDRAL PICK, ANKLE ARTHROSCOPY, 60 DEG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/11/2024 it was reported by a sales representative via (b)(4) that an ar-8655-06 chondral pick ankle athroscopy had part of the set break off.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8655-06 ankle arthroscopy, 60 degree chondral pick batch number: 6791142 was received for investigation.Visual evaluation of the returned device noted wear and tear to the device with superficial scratches and discoloration observed.It was further noted that the tip of the device was broken and the broken fragment was not returned for investigation.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Refer to investigation photos.Complaint allegation is confirmed.